# SDR KBM2004F00046

- Difficulty date: January 27, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 3150 · Central Warning
- Part: Horn
- Part number: KW9
- Condition: Inoperative
- Location: Low Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW ROTOR WARNING, INOPERATIVE, DURING RUN UP CHECK.  REMOVED AND REPLACED WITH NEW.
